# SDR SWAA098010

- Difficulty date: December 23, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 52,403 hours, 44,016 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Panel
- Part number: 6937335129
- Part serial: D01225
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION - SMOKE COMING FROM FUEL PANEL AT 34,000 FT.  SMOKE HAD ELECTRICAL SMELL AND STOPPED VISIBLY AFTER APPROX 60 SEC.  DIVERTED TO ORF.  NO CIRCUIT BREAKERS POPPED.  REMOVED AND REPLACED FUEL SYSTEM P5-2 PANEL PER MM.
